# SDR JJBA20250507034

- Difficulty date: April 28, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,025 hours, 32,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 14537862001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 3 CARGO DOOR SUPPORT BRACKETS FOUND CRACKED BTW FR 67-68 AND STR 4R-5R. DOOR SUPPORT BRACKET BTW FR 67-68 AND STR 4R REPLACED. DOOR SUPPORT BRACKET BTW FR 67-68 BTW STR 4R-5R REMOVED AND REPLACED. DOOR SUPPORT BRACKET BTW FR 67-68 STR 5R REPLACED.
